# SDR COMA9760107

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Engine: Ge CF343A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 6087T21PO2
- Condition: Loose
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 5,000 FEET, THE LT ENGINE FLAMED OUT.  FOUND LOOSE FUEL LINE AT NR 13 FUEL NOZZLE.  TIGHTENED FUEL LINE AND AIRCRAFT RETURNED TO SERVICE.
